# SDR CHIR201608092520

- Difficulty date: August 1, 2016
- Submitted: August 9, 2016
- Operation: General aviation
- Aircraft: N238CH
- Make and model: Boeing 234
- Aircraft serial: MJ005
- Aircraft time: 37,756 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Head
- Part number: 114R205035
- Part serial: C1E005
- Condition: Not Seated
- Location: Fwd Rotor
- Part time: 1,513 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ROTOR HEAD  WAS REMOVED DUE TO A FWD GREEN BLADE LEADING EDGE HORIZONTAL PIN SEAL PROTRUDING.   DURING DISASSEMBLY ON SWO-021196-16,  THE MECHANIC FOUND THAT THE SEAL WAS INSTALLED IN A SLEEVE WHICH WAS COMING OUT OF THE SEAL BORE.   THE SEAL/LINER WORE INTO THE GREEN PITCH SHAFT LEADING EDGE, NEAR THE FIXED DROOP STOP, ABOUT 0.006" AT THE DEEPEST FOR ABOUT 3 LINEAR INCHES.  THE SLEEVE WAS A REPAIR SLEEVE INSTALLED AT THE MANUFACTURER OF THE HUB AND DOCUMENTED IN 09-RDE-0739.  THIS CENTER HUB HAS BEEN SCRAPPED AND IT HAS BEEN DETERMINED THAT THIS REPAIR HAS NOT BEEN PERFORMED ON ANY OTHER HUBS. THE PITCH SHAFT HAS BEEN REMOVED FOR FUTURE REPAIR.
